# SDR AC2A093330

- Difficulty date: February 17, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,289 hours
- Engine: Allsn 250C40B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1003511424
- Part serial: 164550
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER  MALFUNCTIONED. 60 FT LOW ON CERTIFICATION CHECK. REPLACED
